Avatar universal
meds
did any body ever gain weight becuase of meds because i did when you get off the meds does the weight usually fall off or is it hard to lose
Cancel
2 Answers
Page 1 of 1
Avatar universal
Depends on the meds you are taking and as for the weight loss, many people lose it once they are off, I am still on them and tho I find it hard to lose weight, I would rather gain then go crazy.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Gained 50 pounds on Paxil, lost most when I went off but only because withdrawal drove me so crazy I couldn't eat.  Now on Lexapro, gaining weight again.  On the other hand, that's not why I went off Paxil, I didn't like the weight gain, but like bastel, it was a heck of a lot better than not being able to go anywhere.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
406584 tn?1399591666
Blank
Dee1956, and 10356 commented on meegWpaw's status
1 hr ago
Avatar universal
Blank
Chiemsee commented on 5 year old son diagno...
13 hrs ago
Avatar universal
Blank
KLB84 commented on KLB84's status
16 hrs ago
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
370181 tn?1428180348
Blank
Arlington, WA
Avatar universal
Blank
973741 tn?1342346373
Blank
675718 tn?1449992146
Blank
El Paso, TX
Anxiety Community Resources